Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 306237, 9 pages
Research Article

Numerical Solution of Some Types of Fractional Optimal Control Problems

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Institute of Mathematics, University of Augsburg, 86159 Augsburg, Germany
3Department of Mathematics, University of Houston, Houston, TX 77204-3008, USA

Received 11 September 2013; Accepted 30 September 2013

Academic Editors: C. Li, F. Liu, R. Magin, A. Sikorskii, and S. B. Yuste

Copyright © 2013 Nasser Hassan Sweilam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nasser Hassan Sweilam, Tamer Mostafa Al-Ajami, and Ronald H. W. Hoppe, “Numerical Solution of Some Types of Fractional Optimal Control Problems,” The Scientific World Journal, vol. 2013, Article ID 306237, 9 pages, 2013.